# SDR SWAA2023080976404

- Difficulty date: July 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE FOR CHANNEL; BS 692.5 - 694 RBL 24 WL 203<[01] UPDATED MEASUREMENTS TABLE;[02] REMOVED DAMAGED SUPPORT ANGLE FOR CHANNEL FROM BS 692.5 TO BS 694; RBL 24; WL 203 IAW SRM 51-40-02-0G-0;[03] CERTIFY;[04] SRM DOESN'T HAVE ALLOWABLE DAMAGE/REPAIR FOR CRACKED ANGLE. FOUND ANGLE TO BE OUT OF LIMITS. REMOVE AND REPLACE IAW SRM 51-10-02-0G-0 STEP #9.;[05] RECEIVED FROM TOOL ROOM HEAT TREATED ANGLE ITEM: HFAB53-AN-012 LOT: 1534692-1. LOCATED AND DRILLED NEW ANGLE PER SRM 51-40-05-0G-0 AND BOEING DWG 273A9110. APPLIED CHEMICAL CONVERSION COATING TO NEW ANGLE. REQUEST OK TO APPLY PRIMER.;[06] VERIFIED MEASUREMENT TABLE AND CORRECTIVE ACTIONS 4 AND 5. OK TO APPLY PRIMER.;[07] APPLIED CHEMICAL CONVERSION COATING PER SOPM 20-40-03 AND PRIMER PER SOPM 20-41-02 TO THE NEW ANGLE. REQUEST OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 7. OK TO INSTALL.;[09] INSTALLED NEW ANGLE FOR CHANNEL AT BS 692.5 - 694; RBL 24; WL 203 PER SRM 51-40-02-0G-0; SOPM 20-50-01; SRM 51-40-04-0G-0 AND BOEING DWGS 273A9110 AND 111A6000. USED TOOL ID: ATS2657 DUE: 08/2023.;[10] CERTIFIED CORRECTIVE ACTION 9;[11] VERIFIED CORRECTIVE ACTION 9 AND 10
